Publication
Title
Generalized diagonal crossed products and smash products for quasi-Hopf algebras: applications
Author
Language
English
Source (journal)
Communications in mathematical physics. - Heidelberg
Publication
Heidelberg : 2006
ISSN
0010-3616
Volume/pages
266:2(2006), p. 355-399
ISI
000239148300004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 31.07.2017
To cite this reference